# SDR DALA2024090308698

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 30,652 hours, 3,891 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 44J EMERGENCY LIGHT INOP. CORRECTIVE ACTION: FOUND CONNECTOR AT WALL DISCONNECTED. RESECURED CONNECTOR, PERFORMED OPS CHECK OF EMERGENCY ESCAPE PATH LIGHTS PER AMM 33- 51. OPS CHECK GOOD. (5657175)
